# SDR CALA2017102003704

- Difficulty date: October 20, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 737924ER
- Aircraft serial: 30130
- Aircraft time: 30,107 hours, 10,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND SEAT ROW 22 THRU 28 EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED THE POWER SUPPLY.   EMERGENCY LIGHT OPS CHECKED OK.
